MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / SMART PORT; PORT & CATHETER IMPLANTED

ANGIODYNAMICS ANGIODYNAMICS / SMART PORT; PORT & CATHETER IMPLANTED
Catalog Number H787CT66LTPD0
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The recent angiodynamics complaint report was reviewed for the smartport product family and the failure mode "catheter difficult removal." no adverse trend was indicated.The end user hospital's reported complaint description of difficult removal along with rough catheter surface could not be confirmed as no sample was returned.Without receiving product for evaluation we are unable to definitively determine a root cause fo this incident.Fibrin formation is a potential complication listed in the device directions for use.Patient anatomy and drugs used during treatment may have contributed to the reported issues.(b)(4).
 
Event or Problem Description
As reported by hospital regarding a smart port: "moderate resistance - surface rough as with most others." no device will be returned.No patient injury.

Brand Name
ANGIODYNAMICS / SMART PORT
Common Device Name
PORT & CATHETER IMPLANTED
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key7534216
Report Number1317056-2018-00074
Device Sequence Number232771
Product Code LJT
UDI-Device IdentifierH787CT66LTPD0
UDI-PublicH787CT66LTPD0
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K101017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/30/2018
Device Catalogue NumberH787CT66LTPD0
Device Lot Number4959900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;